# SDR AALA20060366

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAX - RIGHT HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO IN FLIGHT.  USED ALTERNATE GEAR EXTENSION.  LANDED LAX WITHOUT INCIDENT.  REPLACED LEAKING TRANSFER CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
